Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
  Journal of Algebraic Geometry
Journal of Algebraic Geometry
  
Online ISSN 1534-7486; Print ISSN 1056-3911
 

   

 

On algebraic representatives of topological types of analytic hypersurface germs


Author: Javier Fernández de Bobadilla
Journal: J. Algebraic Geom. 21 (2012), 789-797
Published electronically: November 28, 2011
MathSciNet review: 2957697
Full-text PDF

Abstract | References | Additional Information

Abstract: A question of B. Teissier, inspired by a previous problem of R. Thom, asks whether for any germ of complex analytic hypersurface there exists a germ of complex algebraic hypersurface with the same topological type. Up to now, only the case of germs with an isolated singularity is known. In this article we answer in the affirmative, the case of the $ 1$-dimensional singular set and also for embedded topological types.


References [Enhancements On Off] (What's this?)


Additional Information

Javier Fernández de Bobadilla
Affiliation: ICMAT (CSIC-Complutense-Autónoma- Carlos III), Departamento de Álgebra, Facultad de Ciencias Matemáticas, Universidad Complutense, Plaza de Ciencias 3, 28040 Madrid, Spain
Email: javier@mat.csic.es

DOI: http://dx.doi.org/10.1090/S1056-3911-2011-00575-4
PII: S 1056-3911(2011)00575-4
Received by editor(s): March 2, 2010
Received by editor(s) in revised form: July 18, 2010
Published electronically: November 28, 2011
Additional Notes: Research partially supported by the ERC Starting Grant project TGASS and by Spanish Contract MTM2007-67908-C02-02. The author thanks the Faculty de Ciencias Matemáticas of the Universidad Complutense de Madrid for excellent working conditions.


Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2016 University Press, Inc.
Comments: jag-query@ams.org
AMS Website